# SDR FDEA201007312748

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, STA 418-440, RBL 24 GOUGED, REMOVED GOUGE AT STA 418-440, RBL 24 IAW SRM 51-10-02. BLENDED AREA DIM L=2.5 W=.8   D=.026.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL VII. ORIG MATERIAL .080 AFTER REWORK .054. R & R SEAT TRACK  IAW SRM 51-40-  02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
